# SDR CALA2025032403118

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N873UA
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 57,235 hours, 35,424 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED THE LOCK PIN ASSEMBLY IN THE REGULATOR VALVE ASSEMBLY OF R/H OFFWING EMERGENCY DOOR SLIDE INFLATION RESERVIOR IAW AMM 25-62-00. REMOVED AND STOWED THE LOCK PIN IN THE POUCH R/H OFF WING INFLATION RESERVIOR IAW AMM 25-62-00. C/W RII FOR THE REACTIVATION OF THE RH OFFWING ESCAPE SLIDE
